Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 293, NWS Norman, OK

June 8, 2011Hardeman County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 8, 2011, 9:13 PM CDT for Hardeman County, Wilbarger County, Texas; Jackson County, Tillman County, Oklahoma. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2011, 9:13 PM CDT (02:13 UTC)
Expired
Jun 8, 2011, 10:15 PM CDT
In force
62 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Jackson County, OK, Tillman County, OK, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 27 km from the middle of the area, began a volume at 02:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 9:38 PM CDTTSTM WND GST 605 Ese Elmer, OK
Jun 8, 9:48 PM CDTTSTM WND DMGTipton, OK35 FOOT TALL TREE WITH A TWO FOOT DIAMETER TRUNK WAS BLOWN OVER BY HIGH WINDS ONTO A TIPTON POLICE CAR. THE POLICE CAR WAS FACING WEST WITH ITS RADAR GUN LEFT ON, AND MEASURED DEBRIS AT 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.2 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1596 J/kg
Mixed-layer CIN
-210 J/kg
Mixed-layer LCL
1833 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

350 
WUUS54 KOUN 090213
SVROUN
OKC065-141-TXC197-487-090315-
/O.NEW.KOUN.SV.W.0293.110609T0213Z-110609T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT WED JUN 8 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARDEMAN COUNTY IN NORTHERN TEXAS...
  NORTHWESTERN WILBARGER COUNTY IN NORTHERN TEXAS...
  SOUTHERN JACKSON COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHWESTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 1015 PM CDT

* AT 913 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 3 MILES SOUTHWEST OF ELMER...MOVING EAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ELDORADO...ELMER...HEADRICK...
  HESS...HUMPHREYS...MANITOU...ODELL...OLUSTEE AND TIPTON.

LAT...LON 3465 9910 3464 9909 3464 9900 3460 9900
      3459 9898 3442 9892 3428 9961 3448 9966
TIME...MOT...LOC 0213Z 254DEG 14KT 3446 9938

$$
3 follow-up statements
244 
WWUS54 KOUN 090233
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CDT WED JUN 8 2011

OKC065-141-TXC197-487-090315-
/O.CON.KOUN.SV.W.0293.000000T0000Z-110609T0315Z/
JACKSON OK-TILLMAN OK-HARDEMAN TX-WILBARGER TX-
933 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN WILBARGER...EASTERN HARDEMAN...NORTHWESTERN TILLMAN
AND SOUTHERN JACKSON COUNTIES...

AT 932 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE 
THUNDERSTORM 4 MILES SOUTH OF ELMER...MOVING EAST AT 15 MPH. STRONG 
WIND GUSTS WILL BE POSSIBLE WELL TO THE WEST AND EAST OF THE STORM 
ACROSS SOUTHERN JACKSON AS WELL AS NORTHERN HARDEMAN AND WILBARGER 
COUNTIES.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ELDORADO...ELMER...HESS...
  HUMPHREYS...MANITOU...ODELL AND TIPTON.

LAT...LON 3450 9961 3461 9911 3458 9901 3442 9892
      3429 9954 3448 9966
TIME...MOT...LOC 0232Z 271DEG 14KT 3443 9934

$$
866 
WWUS54 KOUN 090252
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
952 PM CDT WED JUN 8 2011

TXC197-090303-
/O.CAN.KOUN.SV.W.0293.000000T0000Z-110609T0315Z/
HARDEMAN TX-
952 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EASTERN
HARDEMAN COUNTY...

LAT...LON 3450 9957 3461 9911 3458 9901 3442 9892
      3432 9943
TIME...MOT...LOC 0253Z 271DEG 14KT 3443 9924

$$

OKC065-141-TXC487-090315-
/O.CON.KOUN.SV.W.0293.000000T0000Z-110609T0315Z/
JACKSON OK-TILLMAN OK-WILBARGER TX-
952 PM CDT WED JUN 8 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHWESTERN WILBARGER...NORTHWESTERN TILLMAN AND SOUTHERN
JACKSON COUNTIES...

AT 953 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 7 MILES SOUTHEAST OF ELMER...MOVING EAST AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
WIND GUSTS TO 65 MPH...

* LOCATIONS IN THE WARNING INCLUDE ELMER...HESS...HUMPHREYS...
  MANITOU...ODELL AND TIPTON.

LAT...LON 3450 9957 3461 9911 3458 9901 3442 9892
      3432 9943
TIME...MOT...LOC 0253Z 271DEG 14KT 3443 9924

$$
255 
WWUS54 KOUN 090314
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1014 PM CDT WED JUN 8 2011

OKC065-141-TXC487-090323-
/O.EXP.KOUN.SV.W.0293.000000T0000Z-110609T0315Z/
JACKSON OK-TILLMAN OK-WILBARGER TX-
1014 PM CDT WED JUN 8 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILBARGER...
NORTHWESTERN TILLMAN AND SOUTHERN JACKSON COUNTIES WILL EXPIRE AT
1015 PM CDT...

THE STORM HAS WEAKENED... BUT WIND GUSTS TO 50 MPH MAY STILL OCCUR 
ACROSS PORTIONS OF JACKSON... TILLMAN... AND WILBARGER COUNTIES.

LAT...LON 3450 9957 3461 9911 3458 9901 3442 9892
      3432 9943
TIME...MOT...LOC 0313Z 271DEG 14KT 3443 9915

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:46 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 8, 6:46 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT WED JUN 8 2011

.AVIATION...
/00Z TAFS/ DEVELOPING SHOWERS/TSTMS IN FAR WESTERN OK WILL CARRY
AN ISOLATED THREAT OF VERY STRONG WIND GUSTS THIS AFTERNOON AND
EVENING. THERE IS A REMOTE POSSIBILITY OF STRONG WIND GUSTS AT
KGAG/KWWR... WITH AN EVEN SMALLER POSSIBILITY AT KCSM/KHBR.
SHOWERS/TSTMS ARE EXPECTED TO DISSIPATE BY 03Z. OTHERWISE....VFR
CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGH 00Z FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 354 PM CDT WED JUN 8 2011/

DISCUSSION...
A DRYLINE ACROSS THE TEXAS PANHANDLE MAY PROVIDE SUFFICIENT
LOW/MID-LEVEL CONVERGENCE TO INITIATE A FEW THUNDERSTORMS LATE
THIS AFTERNOON INTO THIS EVENING. IF THIS HAPPENS...THE STORMS
WOULD THEN MOVE NORTHEAST INTO THE NORTHWEST PARTS OF
OKLAHOMA...AND WOULD POSE A SIGNIFICANT RISK OF DOWNBURST WINDS.
IF ANY STORMS DO DEVELOP...THEY SHOULD DIMINISH FAIRLY QUICKLY
AFTER SUNSET.

A COLD FRONT IS FORECAST TO HOVER ALONG THE KANSAS/OKLAHOMA BORDER
AREA TOMORROW...BEFORE FINALLY ADVANCING SOUTHEAST INTO OKLAHOMA.
A FAIR AMOUNT OF UNCERTAINTY REMAINS REGARDING THE SOUTHERN LIMIT
OF THE FRONTAL ADVANCE. THIS LIKEWISE RESULTS IN UNCERTAINTY
REGARDING RAIN CHANCES...TEMPERATURES...AND WINDS...PARTICULARLY
ACROSS SOUTHWEST...CENTRAL...AND NORTH-CENTRAL OKLAHOMA. AREAS TO
THE NORTH AND SOUTH OF THIS ZONE SHOULD BE MORE CLEAR-CUT.

TOWARD THE END OF THE WEEKEND...THE FRONT IS LIKELY TO HAVE
EXITED OUR FORECAST AREA TO THE NORTH...RESUMING THE CURRENT HOT
SPELL TO THOSE AREAS THAT MANAGE TO GET A BREAK ON FRIDAY AND
SATURDAY.

BOTH THE GFS AND ECMWF SUGGEST A FAIRLY STRONG...FOR MID-
JUNE...SHORTWAVE TROUGH AFFECTING THE SOUTHERN PLAINS ABOUT
TUESDAY OR WEDNESDAY OF NEXT WEEK. IF THIS COMES TO PASS...IT WILL
BRING ANOTHER CHANCE FOR SIGNIFICANT PRECIPITATION AND ANOTHER
BREAK FROM THE HEAT...AT LEAST TO THE CENTRAL AND NORTHERN PARTS
OF OUR FORECAST AREA. THE RED RIVER REGION SHOULD SEE MORE OR LESS
THE SAME WEATHER FROM NOW THROUGH AT LEAST THE MIDDLE OF NEXT WEEK.

A RED FLAG WARNING REMAINS IN EFFECT THROUGH 8 PM...ALTHOUGH IT IS
QUITE MARGINAL. THE STRONGER WINDS ARE EAST OF THE VERY DRY AREAS.
A SIMILAR SCENARIO IS EXPECTED TOMORROW...ALTHOUGH EVEN MORE
SEPARATION IS LIKELY. AS A RESULT...WE WILL NOT INCLUDE A FIRE
WEATHER WATCH AT THIS TIME. LATER SHIFTS WILL NEED TO MONITOR
FORECAST TRENDS IN THE MODELS IN CASE THERE IS AN INCREASE IN THE
CHANCES THAT THE STRONGER WINDS WILL COINCIDE WITH LOW HUMIDITIES.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  94  71  97 /  10  10  20  10
HOBART OK         76 100  74  98 /  10  20  20  20
WICHITA FALLS TX  75 100  74 103 /  10  10  10  10
GAGE OK           70 100  63  89 /  20  10  20  10
PONCA CITY OK     77  95  72  93 /  10  10  30  20
DURANT OK         72  94  72  94 /   0  10  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ005-006-
     009>011-014>016-021-022.

TX...NONE.
&&

24/03/03
Hazardous weather outlook, Jun 8, 11:47 AM CDT, 9 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1147 AM CDT WED JUN 8 2011

OKZ004>048-050>052-TXZ083>090-091000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1147 AM CDT WED JUN 8 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE STORMS FOR PARTS OF NORTHERN
OKLAHOMA THROUGH THIS EVENING.

LOCATION...
THE SLIGHT RISK AREA IS WEST AND NORTH OF A LINE FROM ARNETT AND
TALOGA... TO FAIRVIEW AND MEDFORD OKLAHOMA.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS IS BETWEEN 3 PM AND 10 PM.

IMPACTS...
WIND GUSTS TO 65 MPH AND HAIL TO THE SIZE OF QUARTERS.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM LATE THIS
AFTERNOON THROUGH THIS EVENING.

DISCUSSION...
A WEAK COLD FRONT WILL MOVE INTO NORTHWEST OKLAHOMA THIS AFTERNOON
AND EVENTUALLY STALL. WITH HEATING AND CONVERGENCE ALONG THE
FRONT... ENOUGH LIFT MAY BE AVAILABLE TO PRODUCE SOME SHOWERS AND
THUNDERSTORMS. IF STORMS DEVELOP... STRONG DOWNBURST WIND GUSTS WILL
BE POSSIBLE. HEAVY DOWNPOURS AND CLOUD TO GROUND LIGHTNING WILL
ALSO BE A CONCERN.

FURTHER SOUTH IN WESTERN OKLAHOMA AND WESTERN NORTH TEXAS... STRONG
SURFACE HEATING MAY PROVIDE ENOUGH LIFT FOR A FEW ISOLATED STORMS TO
DEVELOP. THE CHANCES IN THIS AREA ARE LESS THAN THOSE NEAR THE
FRONT. HOWEVER... IF STORMS DO DEVELOP... STRONG DOWNBURST WINDS
WILL ALSO BE A CONCERN.

THE CHANCES FOR SHOWERS AND THUNDERSTORMS WILL END THIS EVENING DUE
TO THE LOSS OF HEATING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUNE 9.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...20 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
EXTREME WILDFIRE POTENTIAL EXISTS THROUGH EARLY EVENING IN PARTS OF
NORTHWEST AND WEST-CENTRAL OKLAHOMA. A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THUNDERSTORM OUTLOOK...
A WEAK FRONT WILL APPROACH NORTHERN OKLAHOMA THURSDAY. THERE IS A
CHANCE FOR THUNDERSTORMS NEAR THE FRONT LATE THURSDAY INTO SATURDAY.
A FEW ISOLATED SEVERE STORMS CANNOT BE RULED OUT.

OTHER HAZARDOUS WEATHER...
WILDFIRE POTENTIAL WILL BE VERY HIGH OR EXTREME THURSDAY IN
WESTERN OKLAHOMA.

THE NEXT HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM THURSDAY.

MAXWELL

In the hours before

Local storm report, Jun 8, 8:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
805 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     HAIL             7 E SELMAN              36.80N 99.36W
06/08/2011  E1.75 INCH       HARPER             OK   EMERGENCY MNGR

&&

FM
Special weather statement, Jun 8, 8:08 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
808 PM CDT WED JUN 8 2011

OKZ034>036-090145-
JACKSON OK-KIOWA OK-GREER OK-
808 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER...JACKSON AND KIOWA
COUNTIES.

AT 808 PM CDT...A LINE OF HIGH BASED THUNDERSTORMS WAS LOCATED FROM
4 MILES WEST OF GRANITE TO 4 MILES SOUTHEAST OF DUKE...MOVING
NORTHEAST AT 20 MPH. STRONG WIND GUSTS WILL BE POSSIBLE FROM ANY
SHOWER OR THUNDERSTORM THIS EVENING.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3510 9923 3457 9937 3450 9966 3503 9952
Special weather statement, Jun 8, 8:23 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT WED JUN 8 2011

OKZ036-TXZ083-084-087-090145-
JACKSON OK-HARDEMAN TX-FOARD TX-KNOX TX-
823 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...HARDEMAN...JACKSON
AND KNOX COUNTIES.

AT 823 PM CDT...A LINE OF HIGH BASED SHOWERS AND THUNDERSTORMS WAS
LOCATED FROM 4 MILES EAST OF GOODLETT TO 17 MILES SOUTHWEST OF
BENJAMIN...MOVING EAST AT 20 MPH. STRONG WIND GUSTS WILL BE POSSIBLE
FROM ANY SHOWER OR THUNDERSTORM THIS EVENING.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3340 10000 3383 10001 3384 10004 3443 9989
      3443 9957 3339 9984 3339 9998
Local storm report, Jun 8, 8:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
825 PM CDT WED JUN 08 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND GST     WILLOW                  35.05N 99.51W
06/08/2011  E60 MPH          GREER              OK   CO-OP OBSERVER

&&

FM
Special weather statement, Jun 8, 8:43 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
843 PM CDT WED JUN 8 2011

OKZ022-034>036-TXZ083>085-087-090215-
WASHITA OK-JACKSON OK-KIOWA OK-GREER OK-HARDEMAN TX-WILBARGER TX-
FOARD TX-KNOX TX-
843 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR FOARD...GREER...HARDEMAN...
JACKSON...KIOWA...KNOX...WASHITA AND WILBARGER COUNTIES.

AT 842 PM CDT...A LINE OF HIGH BASED SHOWERS AND ISOLATED
THUNDERSTORMS WAS LOCATED FROM HOBART TO 13 MILES WEST OF KNOX
CITY...MOVING EAST AT 15 MPH. STRONG WIND GUSTS WILL BE POSSIBLE
FROM ANY SHOWER OR THUNDERSTORM THIS EVENING.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 55 MPH...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3340 10000 3380 10001 3435 9982 3451 9970
      3451 9966 3455 9967 3520 9916 3521 9874
      3435 9943 3339 9975 3339 9998
Special weather statement, Jun 8, 9:00 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT WED JUN 8 2011

OKZ004-005-010-090230-
WOODWARD OK-HARPER OK-WOODS OK-
900 PM CDT WED JUN 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARPER...WOODS AND WOODWARD
COUNTIES.

AT 900 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES EAST OF
SELMAN...MOVING NORTHEAST AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 55 MPH...

LAT...LON 3684 9906 3671 9934 3686 9947 3700 9926
      3700 9920

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:31 PM CDTSpecial Weather StatementOUNHardeman29 min
Jun 8, 7:58 PM CDTSpecial Weather StatementOUNFoard, Hardeman32 min
Jun 8, 8:23 PM CDTSpecial Weather StatementOUNFoard, Hardeman22 min
Jun 8, 8:43 PM CDTSpecial Weather StatementOUNFoard, Hardeman, Knox32 min
Jun 8, 9:15 PM CDTSpecial Weather StatementOUNFoard, Knox30 min
Jun 8, 10:21 PM CDTSpecial Weather StatementOUNWilbarger39 min
Jun 8, 11:03 PM CDTSpecial Weather StatementOUNWichita, Wilbarger57 min
Jun 8, 11:54 PM CDTSpecial Weather StatementOUNBaylor, Foard, Hardeman, Knox, Wilbarger51 min
Jun 8, 7:09 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon66 min
Jun 8, 7:28 PM CDTSpecial Weather StatementOUNWoods32 min
Jun 8, 7:34 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson41 min
Jun 8, 7:53 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward67 min
Jun 8, 8:08 PM CDTSpecial Weather StatementOUNJackson37 min
Jun 8, 8:53 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita52 min
Jun 8, 9:00 PM CDTSpecial Weather StatementOUNHarper30 min
Jun 8, 9:08 PM CDTSevere Thunderstorm WarningOUNHarper, Woods41 min
Jun 8, 9:45 PM CDTSpecial Weather StatementOUNKiowa30 min
Jun 8, 9:54 PM CDTSpecial Weather StatementOUNAlfalfa36 min
Jun 8, 10:26 PM CDTSpecial Weather StatementOUNAlfalfa34 min
Jun 9, 5:52 PM CDTSpecial Weather StatementOUNRoger Mills23 min
Jun 9, 6:06 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills39 min
Jun 9, 6:42 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills48 min
Jun 9, 6:46 PM CDTSpecial Weather StatementOUNAlfalfa14 min
Jun 9, 6:53 PM CDTSpecial Weather StatementOUNAlfalfa22 min
Jun 9, 6:59 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant42 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.